# SDR CALA2013051000288

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 9,055 hours, 2,998 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: C1700ADA01
- Part serial: 4270
- Condition: Obstructed
- Part time: 9,050 hours, 2,997 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRSPEED SPLIT BETWEEN CAPTAIN AND F/O INDICATION FOUND DEBRIS CAPTAIN PITOT PROBE.  REMOVED DEBRIS.  R & R CAPTAIN`S PITOT ADM AND LEAK CHECK PITOT AND STATIC SYS.  ALL CHECKS GOOD.
